# SDR DLM88011893

- Difficulty date: December 4, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 36,336 hours, 29,794 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Bolt
- Part number: 39370601
- Condition: Sheared
- Location: Right Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IRREG: GEAR DOOR OPEN AND RT GEAR UNSAFE LIGHT IN FLT       CORR. ACT:  FOUND LWR. BOLT FOR ACTUATOR LINK ASSY. SHEARED REPLD BOLT.
